English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6480/11652
Visitors : 20732721      Online Users : 65
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17754

Title: On Gollnitz-Gordon Type Identities and Durfee Dissection
Authors: Chen, Wei-Yueh;Huang, Sen-Shan
Contributors: 數學系
Keywords: Partition;Durfee square;Durfee rectangle;Durfee issection
Date: 2006-12
Issue Date: 2013-12-30T06:57:30Z
Relation: Taiwanese Journal of Mathematics, 10(6): 1485-1495
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback